# SDR DALA2016052904243

- Difficulty date: May 28, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL AT AFT GALLEY AREA ON STR 23L BETWEEN FRAME 66 TO FRAME 68.  REPLACED LOWER SILL AT AFT GALLEY AREA LEVEL OF STR 23L BETWEEN FRAME 66 TO FRAME 68 IAW SRM 51-72-11 AND DWG D53480019.
